# SDR P5CA2017061300185

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,084 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE RT CORE COWL OUTER FACE AFT UPPER CORNER CHAFED WITH A HOLE AT LOWER OF SPRING SOFT.   REPAIRED IAW SRM 54-45-01-2R, REPAIR 7, FIG 202.
